# SDR DALA1053450909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936004
- Condition: Corroded
- Location: Bs 760 L29l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND CORROSION BETWEEN LONGERONS 29L AND 29R AT STA 750-765 ON THE FUSELAGE SKIN INNER SURFACE.  REMOVED INNER DOUBLER, FOUND TO BE OUT OF LIMITS, FOUND OUTER SKIN TO BE OUT OF LIMITS.  CUT OUTER SKIN AND REMOVED DAMAGED AREA IAW DWG SG0953002.  VERIFIED NO CRACKS A CUTOUT IAW NDT SPM 06-10-01. FABRICATED SPLICE, INNER DOUBLER, OUTER SKIN IAW DWG 5936004. FABRICATED STRAPS, SPLICES AND FINGER DOUBLERS IAW SRM 51-10-04 AND 53-04, FIG 12C. INSTALLED ALL REPAIR PIECES IAW SRM 51-30-2, 51-30-5, 53-04 FIG 12C SHTS 1 THRU 3.
